# SDR ASAA2023081644629

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,787 hours, 17,317 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 7178
- Condition: Faulty
- Location: Ecs Bay
- Part time: 64,211 hours, 22,880 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ON AFTER MASTER CAUTION RECALL ON DESCENT. QRH COMPLETED. GROUNDED - YES. (RESOLVED ON W/O: 1965708 TASKCARD: N/R-00001 ) INIITIAL EVALUATION, LH PACK LT ILLUMINATED AT OVERHEAD ON MASTER RECALL. PERFOMRED PZTC BITE IAW FIM 21-62 TASK 801, BOTH #1/2. #1 PZTC LH PACK FAILS TCV ON VERIFY. #2 PZTC FOR RH PACK PASSES GREEN ON VERIFY. REMOVED AND REPLACED LH PACK TCV IAW AMM21-51-10-000/400-801. LEAK CHECKS GOOD. 3 CB PULLED, COLLARED, AND RESET. RE RAN BITE #1 PZTC, NOW PASSES (GREEN) ON VERIFY. LH PACK LT CLEARED FROM MASTER RECALL. REF LP 60591968 FOR ADDITIONAL RH PACK DEFECT. SEAMC MITCH NOTIFIED. THIS CLEARS MEL 21-32B. PLACARDS REMOVED. NO A/C CONFIG CHANGES.
